# SDR CA971219032

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Contaminated
- Location: Aft Control Box
- Part time: 4,373 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND THROTTLE VERY STIFF, ALMOST FROZEN WHEN CLIMBING THROUGH 20,000 FEET. THIS IS A REPEAT SNAG.  LEFT HAND THROTTLE CABLE AFT OF THROTTLE CONTROL BOX CHANGED.  MOISTURE INGRESS RECTIFICTION SB A601R-76-013B COMPLETED.
